# SDR AWXA960453

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1236 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT BATTERY FAILS TEST.  REMOVED AND REPLACED FORWARD BATTERY PACK.  OPERATIONS CHECK GOOD.  (M)
